# SDR DALA2017122708919

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 45,644 hours, 30,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK,  MAINTENACE FOUND FOUR EMERGENCY EXIT LIGHTS, IN THE TAIL COMPARTMENT PASSAGE WAY TO BE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY (B5-260) IAW AMM 33-51. OPS CHECK WAS NORMAL.
